Severe cutaneous allergic reactions following topical antifungal therapy

Tang, Min Moon; Corti, Michela A. M.; Stirnimann, Regina; Pelivani, Nedzmidin; Yawalkar, Nikhil; Borradori, Luca; Simon, Dagmar (2013). Severe cutaneous allergic reactions following topical antifungal therapy. Contact dermatitis, 68(1), pp. 56-57. Wiley-Blackwell 10.1111/j.1600-0536.2012.02151.x

[img] Text
simon_contact dermatitis.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (632kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Corti, Michela AngelaMaria; Yawalkar, Nikhil; Borradori, Luca and Simon, Dagmar

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0105-1873

Publisher:

Wiley-Blackwell

Language:

English

Submitter:

Monika Schenk

Date Deposited:

04 Jun 2014 10:52

Last Modified:

05 Jan 2015 13:56

Publisher DOI:

10.1111/j.1600-0536.2012.02151.x

PubMed ID:

23227869

BORIS DOI:

10.7892/boris.44084

URI:

https://boris.unibe.ch/id/eprint/44084

Actions (login required)

Edit item Edit item
Provide Feedback